N. M. Nagornyj. Nékotoryé obobščénia ponátiá normaľnogo algorifma, . Problémy konstruktivnogo napravléniá v matématiké, 1, Sbornik rabot, edited by N. A. Šanin. Trudy Matématičéskogo Instituta iméni V. A. Stéklova, vol. 52, Izdatéľstvo Akadémii Nauk SSSR, Moscow and Leningrad1958, pp. 7–65 [Book Review]

Journal of Symbolic Logic 27 (3):360-362 (1962)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 80,119

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

10 (#911,400)

6 months
1 (#477,905)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references